liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Topological properties of inverse limits of free abelian monoids, with an application to inverse limits of UFDs, Semigroup Forum (vol 59, pg 418, 1999)
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2002 (English)In: Semigroup Forum, ISSN 0037-1912, Vol. 64, no 3, 489-490 p.Other (Other academic)
Place, publisher, year, edition, pages
2002. Vol. 64, no 3, 489-490 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-48168OAI: diva2:269064
Available from: 2009-10-11 Created: 2009-10-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Snellman, Jan
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Semigroup Forum
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 4 hits
ReferencesLink to record
Permanent link

Direct link